# SDR 95ZZZM76

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AT AFT C/C Y1480 BETWEEN LONGERON 25R AND 27R FRAME SPLICE HAS CORROSION.  REPAIR SPLICE IAW SRM 53-1-0 AND 51-1-20.
